On the a.e. convergence of multiple orthogonal series I. : square and spherical partial sums

Móricz, Ferenc: On the a.e. convergence of multiple orthogonal series I. : square and spherical partial sums. Acta scientiarum mathematicarum, (44) 1-2. pp. 77-86. (1982)

[img] Cikk, tanulmány, mű
math_044_fasc_001_002_077-086.pdf

Download (823kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 1-2
Page Range: pp. 77-86
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 85-86.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14838

Actions (login required)

View Item View Item